# SDR DL72E953965

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFERRED FROM NR 15.  WORKED AT HMV, 6 INCHES LONG BY 2 INCHES WIDE, DENTED/SCRATCHED AREA LWR RT FUSELAGE SKIN STA 1148 BETWEEN STR 19R AND 20R.  REPAIRED PER SRM 53-30-03.
